Arturo   PIANZOLA

 

LIST OF PUBLICATIONS





PUBLICATIONS IN REFEREED JOURNALS AND PROCEEDINGS

 

47.  V. Chernousov, P. Gille and A. Pianzola.

       Torsors over the punctured affine line. American Journal of Mathematics (to appear) 41 pp.

 

46.   P. Gille and A. Pianzola.

        Remark on the isotriviality of multiloop algebras. Developments and Trends in infinite dimensional Lie theory, Birkhauser (2010) 39-45.

 

45.   A. Pianzola.

        Derivations of certain infinite dimensional algebras given by étale descent. Mathematische Zeitschrift 264 (2010), 485-495.

 

44.   V. Kac, M. Lau and A. Pianzola.

        Differential conformal superalgebras and their forms. Advances in Mathematics 222 (2009), 809-861.

 

   43.   B. Allison, S. Berman, J. Faulkner and A. Pianzola.

           Multiloop realization of extended affine Lie algebras and Lie tori. Trans. Amer. Math. Soc. 361 (2009), 4807-4842.

 

    42.   P. Gille and A. Pianzola.

            Isotriviality and étale cohomology of Laurent polynomial rings. Journal of Pure and Applied Algebra, 212 (2008), 780-800.

 

     41.   D. Grantcharov and A. Pianzola.

             Automorphisms of toroidal superalgebras. Journal of Algebra, 319 (2008), 4230-4248.

 

     40.   P. Gille and A. Pianzola.

             Galois cohomology and forms of algebras over Laurent polynomial rings. Mathematische Annalen, 338 (2007), 497-543.

 

     39.   B. Allison, S. Berman, J. Faulkner and A. Pianzola.

             Realization of graded-simple algebras as loop algebras. Forum Mathematicum 20 (2008), 395-432.

 

38.   A. Pianzola, D. Prelat and J. Sun.

Descent constructions for central extensions of infinite dimensional Lie algebras. Manuscripta Mathematica, 122(2) (2007), 137-148.

  1. B. Allison, S. Berman and A. Pianzola.
    Iterated loop algebras. Pacific Journal of Mathematics, 227 (2006) 1-41.
  1. A. Pianzola.
    Twisted loop algebras and Galois cohomology. Procedings of an International Conference on "Groups, Rings , & Group Rings. Monographs in Pure and Applied Mathematics. Marcel-Dekker 248 (2006) 293-304.
  1. P. Gille and A. Pianzola.
    Isotriviality of torsors over Laurent polynomial rings. C. R. Acad. Sci. Paris, 340 (2005) 725-729.
  1. A. Pianzola.
    Vanishing of H1 for Dedekind rings and applications to loop algebras . C. R. Acad. Sci. Paris, 340 (2005) 633-638.
  1. D. Grantcharov and A. Pianzola.
    Automorphisms and loop algebras of simple Lie superlgebras. International Mathematics Research Notices, 73 (2004) 3937-3962.
  1. B. Allison, S. Berman and A. Pianzola.
    Covering Algebras II: Loop Algebras of Kac-Moody Lie Algebras. Journal für die reine und angewandte Mathematik (Crelle), 571 (2004) 39-71.
  1. A. Pianzola.
    Locally trivial principal homogeneous spaces and conjugacy theorems for Lie algebras. Journal of Algebra, 275 (2004) 600-614.
  1. A. Pianzola.
    Automorphisms of toroidal Lie algebras and their central quotients. Journal of Algebra and its Applications 1(1) (2002) 113-121.
  1. A. Pianzola.
    Affine Kac-Moody Lie algebras as torsors over the punctured line. Indagationes Mathematicae N.S. 13(2) (2002) 249-257.
  1. B. Allison, S. Berman and A. Pianzola.
    Covering Algebras I: Extended Affine Lie Algebras. Journal of Algebra 250 (2002) 485-516.
  1. A. Pianzola.
    Line bundles and conjugacy theorems. Comptes Rendus Mathematiques, The Royal Society of Canada, 22 (2000) 125-128.
  1. A. Pianzola.
    Un groupe unipotent universel. Comm. in Algebra, 28 (2000) 4201-4210.
  1. Y. Billig and A. Pianzola.
    Free Kac-Moody groups and their Lie algebras. Algebras and Representation Theory. 5 (2002) 115-136.
  1. A. Pianzola.
    Free group functors. J. Pure and Applied Algebra, 140 (1999) 289-297.
  1. A. Pianzola and J. Valencia.
    The Hopf shuffle algebra and Lie series. Proceedings of the "Trends in ring theory" conference. Levico Terme, Italy, (1997). Marcel Decker Publ. New York, 1999.
  1. B. Allison, S. Berman, Y. Gao and A. Pianzola.
    A characterization of affine Kac-Moody Lie algebras. Communications in Math. Phys., 185 (1997) 671-688.
  1. R.V. Moody and A. Pianzola.
    Kac-Moody Lie algebras: A survey of their algebraic development over the first thirty years. Proceedings of the 50th anniversary of the Canadian Mathematical Society, Toronto (1996), pp. 211-244.
  1. Y. Billig and A. Pianzola.
    Free groups of Lie type. Comptes Rendus Mathematiques, The Royal Society of Canada, 23 (1996) 159-162.
  1. B. Allison, S.Azam, S. Berman, Y. Gao and A. Pianzola.
    Extended affine Lie algebras. Memoires of the American Mathematical Society, 603 (1997) 128 pp.
  1. Y. Billig and A. Pianzola.
    Root strings with two consecutive real roots. Tohoku Mathematical Journal, 47 (1995) 391-403.
  1. F. Destrempes and A. Pianzola.
    The contragredient isotypic component of the regular representation of pseudoreflection groups. Bull. Can. Math. Soc., 38 (1995) 182-186.
  1. Y. Billig and A. Pianzola.
    On Cartan subalgebras. J. Algebra, 171 (1995) 397-412.
  1. F. Destrempes and A. Pianzola.
    On a counting formula of Djokovic for elements of finite order in compact Lie groups. Proc. Amer. Math. Soc., 121 (1994) 943-950.
  1. F. Destrempes and A. Pianzola.
    Elements of compact connected simple Lie groups with prime power order and given field of characters. Geometricae Dedicata, 45 (1993) 225-235.
  1. W.G. McKay, R.V. Moody, J. Patera and A. Pianzola.
    The 785 conjugacy classes of rational elements of finite order in E8. Contemporary Mathematics, 110 (1990) 79-123.
  1. A. Pianzola and A. Weiss.
    The rationality of elements of prime order in compact connected simple Lie groups. J. Algebra, 144 (1991) 510-520.
  1. J.G. Bliss, R.V. Moody and A. Pianzola.
    Appendix to Elliptic Genera involutions, and homogeneous spin-manifolds by F. Hirzebruch and P. Slodowy. Geometricae Dedicata, 35, (1990) 345-351.

    (Special issue dedicated to Jacques Tits on his sixtieth birthday.)
  1. R.V. Moody and A. Pianzola.
    Infinite root systems. Trans. Amer. Math. Soc., 315 (1989) 661-696.
  1. A. Pianzola and A. Weiss.
    Monstrous E10's and a generalization of a theorem of L. Solomon. Comptes Rendus Mathematiques, The Royal Society of Canada, 11 (1989) 189-194.
  1. A. Pianzola.
    On a remark of B. Kostant about certain bases of root systems. J. Algebra, 120 (1989) 449-453.
  1. R.V. Moody and A. Pianzola.
    Infinite dimensional Lie algebras. Algebras, Groups and Geometries, 4 (1987) 165-213.
  1. A. Pianzola.
    On the regularity and rationality of certain elements of finite order in Lie groups. J. für die reine und angewandte Mathematik, 377 (1987) 40-48.
  1. A. Pianzola.
    On elements of finite order and cyclotomic fields. Canadian Mathematical Society Conference Proceedings, 5 (1986) 351-355.

    (Lie Algebras and Related Topics, Windsor, ON, 1984.)
  1. A. Pianzola.
    On automorphisms of semisimple Lie algebras, Algebras, Groups and Geometries, 2 (1985) 95-116.
  1. S. Berman and A. Pianzola.
    Generators and relations for real forms of some Kac-Moody Lie algebras. Comm. in Algebra, 15 (1987) 935-959.
  1. A. Pianzola.
    On the arithmetic of the representation ring and elements of finite order in Lie groups. J. Algebra, 108 (1987) 1-33.
  1. R.V. Moody and A. Pianzola.
    Lambda-mappings between the representation rings of Lie algebras. Can. J. Math., 35 (1983) 898-960.

 



PREPRINTS

 

1.      B. Allison, S. Berman and A. Pianzola.

Multiloop algebras, Iterated loop algebras and Extended Affine Lie Algebras of nullity 2. 53pp.

 



OTHER PAPERS

 

  1. F. Destrempes and A. Pianzola.
    A combinatorial aspect of elements of compact connected simple Lie groups. Rapport CRM-1779, Université de Montréal.

 



BOOKS

 

  1. R.V. Moody and A. Pianzola.
    Lie algebras with triangular decompositions. John Wiley and Sons, New York (1995) 700 pp.

BOOKS EDITED

 

  1. K-H. Neeb and A. Pianzola (editors). Developments and trends in infinite dimensional Lie theory. Progress in Mathematics 288, Birkhauser (2010) 492 pp.
  2. R. Borcherds, E. Frenkel, V. Kac, R. V. Moody, J. Patera, A. Pianzola and P. Ramond (editors). Special Issue on Kac-Moody Algebras and Applications. SIGMA (Symmetry, Integrability and Geometry: Methods and Applications) (2009) 569 pp.